# SDR DXTA20082894

- Difficulty date: February 22, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 8,321 hours, 5,092 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Elastomer
- Part number: 62422171
- Condition: Worn
- Location: Nlg
- Part time: 8,321 hours, 5,092 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AC BEGAN SHAKING AT 40 KTS ON TAKEOFF. YAW DAMPER CAME OFF LINE AND TAKE OFF ABORTED AT 70 KNOTS. GAINED ACCESS TO NOSE LANDING GEAR ELASTOMER (ACTUATOR AREA).  REMOVED OLD ELASTOMERS AND INSTALLED NEW ELASTOMERS AND HARDWARE. PLACED AC ON JACKS, CYCLED LANDING GEARS SEVERAL TIMES. OPS CHECKED GOOD.  DOWNJACK AC.  WORK DONE IAW CH 32-30-03 OF THE MM.
